# SDR R61A201605210363

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 7,157 hours, 5,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RAINBOW LIGHTS WERE NOT ALL COMING ON DURING TEST. MAINTENANCE PLACED ON MEL AND LATER FOUND AFT LAV PCB CONNECTOR DISCONNECTED. MAINTENANCE RECONNECTED IAW AMM AND OPS CHECKED GOOD.
